# SDR CALA2025080407256

- Difficulty date: July 31, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N442UA
- Make and model: Airbus A320-232
- Aircraft serial: 780
- Aircraft time: 79,910 hours, 33,602 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MEXICAN AVIATION AUTHORITIES AIWORTHINESS INSPECTION THEY FOUND AFT LATCH ESCAPE SLIDE BAR ON FWD L1 DOOR STUCK. SLIDE AFT BAR LATCH ON FWD L1 DORR WAS CLEANED AND LUBED PER AMM 12-22-00. OK FOR SERVICE
